Makale
Tam Makale
Uluslararası
2010
A REGULARIZED OPTIMAL CONTROL PROBLEM FOR FIRST ORDER LINEAR DIFFERENTIAL EQUATIONS
Advances and Applications in Mathematical Sciences
Cilt 3 · ss. 17–29 · 01.01.2010
Atıf için künye
Akbulut, Y., & Subaşı, M. (2010). A REGULARIZED OPTIMAL CONTROL PROBLEM FOR FIRST ORDER LINEAR DIFFERENTIAL EQUATIONS. Advances and Applications in Mathematical Sciences, 3, 17–29. http://mililink.com/issue_content.php?id=59&iId=154
BibTeX
@article{akbulut2010-74344,
author = {Akbulut, Yeşim and Subaşı, Murat},
title = {A REGULARIZED OPTIMAL CONTROL PROBLEM FOR FIRST ORDER LINEAR DIFFERENTIAL EQUATIONS},
journal = {Advances and Applications in Mathematical Sciences},
year = {2010},
volume = {3},
pages = {17--29},
issn = {0974-6803},
url = {https://akademik.atauni.edu.tr/yayinlar/74344-a-regularized-optimal-control-problem-for-first-order-linear-differential}
}